MathSciNet Relay Station
MathSciNet bibliographic data
MR1601828 34C11 (34D10 34E99)
Castillo, Samuel; Pinto, Manuel Asymptotic integration of ordinary different systems. J. Math. Anal. Appl. 218 (1998), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement